MathSciNet Relay Station
MathSciNet bibliographic data
MR2417648 34A12 (34A60)
Chalco-Cano, Y.; Román-Flores, H. On new solutions of fuzzy differential equations. Chaos Solitons Fractals 38 (2008), no. 1, 112–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement